# SDR IPXA2023050393105

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 72,945 hours, 14,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Part number: NA
- Part serial: NA
- Condition: Blocked
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER LANDING WHEN OPENING CABIN DOOR L1 RAFT COVER IMPACTS THE PANEL GUARDING THE EMER DOOR RELEASE LEVER.RESECURED L1 ENTRY DOOR LOWER COVER PER AMM 25-23-07.
